Alert archive / New Jersey / Gale Watches in 2016
Gale Watch 25, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this gale watch at Nov 8, 2016, 3:49 PM EST. It took effect at Nov 9, 2016, 6:00 PM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 8, 2016, 3:49 PM EST (20:49 UTC)
- In effect from
- Nov 9, 2016, 6:00 PM EST
- Expired
- Nov 9, 2016, 3:05 AM EST
- In force
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
121 WHUS71 KPHI 082049 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 349 PM EST TUE NOV 8 2016 ANZ451>455-090000- /O.CON.KPHI.SW.Y.0016.000000T0000Z-161109T1100Z/ /O.NEW.KPHI.GL.A.0025.161109T2300Z-161110T1300Z/ COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 349 PM EST TUE NOV 8 2016 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 6 AM EST WEDNESDAY... ...GALE WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY MORNING. * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 35 KT. * LOCATIONS...THE CENTRAL AND SOUTHERN NEW JERSEY COASTAL WATERS AS WELL AS THE DELAWARE COASTAL WATERS. * SEAS...3 TO 6 FEET. * OUTLOOK...WHILE SEAS ARE EXPECTED TO SUBSIDE BELOW FIVE FEET EARLY WEDNESDAY MORNING, NORTHWEST WINDS WILL INCREASE WEDNESDAY EVENING, WITH GALE FORCE GUSTS POSSIBLE THROUGH THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ450-082300- /O.CON.KPHI.SW.Y.0016.000000T0000Z-161108T2300Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- 349 PM EST TUE NOV 8 2016 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * LOCATION...THE NORTHERN NEW JERSEY COASTAL WATERS. * SEAS...3 TO 5 FEET. * OUTLOOK...A SMALL CRAFT ADVISORY MAY BE NEEDED WEDNESDAY NIGHT INTO THURSDAY, WITH NORTHWEST WIND GUSTS UP TO AROUND 25 KNOTS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ FRANCK
2 follow-up statements
218 WHUS71 KPHI 082323 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 623 PM EST TUE NOV 8 2016 ANZ450-091100- /O.EXP.KPHI.SW.Y.0016.000000T0000Z-161108T2300Z/ /O.NEW.KPHI.SW.Y.0017.161108T2323Z-161109T1100Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- 623 PM EST TUE NOV 8 2016 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 6 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 6 AM EST WEDNESDAY. * LOCATION...THE NORTHERN NEW JERSEY COASTAL WATERS. * SEAS...3 TO 6 FEET. * OUTLOOK...WHILE SEAS ARE EXPECTED TO SUBSIDE BELOW FIVE FEET EARLY WEDNESDAY MORNING...A SMALL CRAFT ADVISORY MAY BE NEEDED WEDNESDAY NIGHT INTO THURSDAY...WITH NORTHWEST WIND GUSTS UP TO AROUND 25 KNOTS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ ANZ451>455-091200- /O.CON.KPHI.SW.Y.0016.000000T0000Z-161109T1100Z/ /O.CON.KPHI.GL.A.0025.161109T2300Z-161110T1300Z/ COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 623 PM EST TUE NOV 8 2016 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 6 AM EST WEDNESDAY... ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY MORNING... * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 35 KT. * LOCATIONS...THE CENTRAL AND SOUTHERN NEW JERSEY COASTAL WATERS AS WELL AS THE DELAWARE COASTAL WATERS. * SEAS...3 TO 6 FEET. * OUTLOOK...WHILE SEAS ARE EXPECTED TO SUBSIDE BELOW FIVE FEET EARLY WEDNESDAY MORNING...NORTHWEST WINDS WILL INCREASE WEDNESDAY EVENING... WITH GALE FORCE GUSTS POSSIBLE THROUGH THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
509 WHUS71 KPHI 090805 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 305 AM EST WED NOV 9 2016 ANZ454-455-092115- /O.CAN.KPHI.SW.Y.0016.000000T0000Z-161109T1100Z/ /O.NEW.KPHI.SC.Y.0100.161109T0805Z-161109T2300Z/ /O.UPG.KPHI.GL.A.0025.161109T2300Z-161110T1300Z/ /O.NEW.KPHI.GL.W.0035.161109T2300Z-161110T1200Z/ COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 305 AM EST WED NOV 9 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING... ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 7 AM EST THURSDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 7 AM EST THURSDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 6 PM EST THIS EVENING. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS BEEN CANCELLED. THE GALE WATCH IS NO LONGER IN EFFECT. * LOCATIONS...THE DELAWARE ATLANTIC COASTAL WATERS. * WINDS...SOUTHWEST TO WEST 10 TO 15 KT TODAY BECOMING NORTHWEST 15 TO 25 KT THIS EVENING WITH GUSTS UP TO 40 KT OVERNIGHT. WINDS SHOULD DIMINISH NEAR OR JUST AFTER SUNRISE THURSDAY. * SEAS...4 TO 6 FEET...MOSTLY EAST SWELL TODAY BECOMING ROUGH SEAS TONIGHT ONCE THE NORTHWEST GALE BEGINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ451>453-092115- /O.CAN.KPHI.SW.Y.0016.000000T0000Z-161109T1100Z/ /O.UPG.KPHI.GL.A.0025.161109T2300Z-161110T1300Z/ /O.NEW.KPHI.SC.Y.0100.161109T0805Z-161110T1800Z/ COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- 305 AM EST WED NOV 9 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST THURSDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM EST THURSDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS BEEN CANCELLED. THE GALE WATCH IS NO LONGER IN EFFECT. * LOCATIONS...THE CENTRAL AND SOUTHERN NEW JERSEY COASTAL WATERS. * WINDS...WESTERLY EARLY THIS MORNING BECOMING NORTH OR NORTHWEST THIS AFTERNOON...SPEEDS GENERALLY UNDER 15 KT. NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT TONIGHT AND EARLY THURSDAY. * SEAS...4 TO 6 FEET MAINLY AS EASTERLY SWELL TODAY THEN ROUGH SEAS TONIGHT ONCE THE STRONGER NORTHWEST WIND DEVELOPS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ450-092115- /O.CAN.KPHI.SW.Y.0017.000000T0000Z-161109T1100Z/ /O.NEW.KPHI.SC.Y.0100.161109T0805Z-161110T1800Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- 305 AM EST WED NOV 9 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST THURSDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM EST THURSDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS BEEN CANCELLED. * LOCATIONS...THE NORTHERN NEW JERSEY WATERS. * WINDS...WESTERLY EARLY THIS MORNING BECOMING NORTH OR NORTHWEST THIS AFTERNOON...SPEEDS GENERALLY UNDER 15 KT. NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT TONIGHT AND EARLY THURSDAY. * SEAS...4 TO 5 FEET...MOSTLY EASTERLY SWELL TODAY WITH A ROUGH SEA TONIGHT ONCE THE STRONG NORTHWEST WIND DEVELOPS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ431-092115- /O.NEW.KPHI.GL.W.0035.161109T2300Z-161110T1200Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 305 AM EST WED NOV 9 2016 ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 7 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 7 AM EST THURSDAY. * LOCATION...LOWER DELAWARE BAY * WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 40 KT AT TIMES, ESPECIALLY BETWEEN 8 PM AND MIDNIGHT. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ430-092115- /O.NEW.KPHI.SC.Y.0100.161109T2300Z-161110T1100Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 305 AM EST WED NOV 9 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST THURSDAY. * LOCATION...UPPER DELAWARE BAY. * WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this gale watch went out at Nov 8, 3:30 PM EST, 19 minutes earlier.
Area forecast discussion, Nov 8, 3:30 PM EST, 19 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
330 PM EST Tue Nov 8 2016
.SYNOPSIS...
High pressure centered over the southeastern states this
afternoon will continue to lose its influence over our weather. A
cold front extending from the Great Lakes to Texas will progress
to the east and it should arrive on Wednesday afternoon. High
pressure is forecast to nose into our region from the west and
southwest for Thursday. Another cold front from the northwest is
expected on Friday afternoon with high pressure following for the
weekend and the early part of the new week.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
Increasing cloudiness tonight ahead of a stout shortwave
traversing the Ohio Valley. The arrival of deeper moisture and
synoptic scale lift will hold off closer to daybreak, when showers
will make their way into the Lehigh Valley, northwest NJ, and
Poconos. Otherwise, some radiational cooling is expected in
advance of the thicker cloud cover, but low temperatures will
still average 5-10 degrees above normal.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
The aforementioned shortwave and associated surface cold front
will move through our region during the afternoon and evening,
with the strongest PVA over the southern half of the area. As
such, the highest PoPs were focused over Delmarva, where the
strongest lift takes place. Nevertheless, showers are likely
across the entire region. Overall, amounts will be light, about
two tenths of an inch on average. As low pressure redevelops
offshore, northwest winds will become gusty late in the afternoon
into the evening, up to around 25 mph at times.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
As the cold front pushes off the coast on Wednesday evening, low
pressure is forecast to develop along the boundary. Showers are
expected to linger into the evening in parts of Delaware and New
Jersey. The clouds are anticipated to clear gradually from west to
east overnight as dry air is drawn into our region on a northwest
wind. Temperatures are expected to fall into the 30s in much of
our forecast area.
High pressure is anticipated to build into our region from the
west and southwest for Thursday. The sky should be mostly sunny
with perhaps an increase in high clouds during the afternoon.
Maximum temperatures are expected to be near normal for the 10th
of November.
A mid level trough is forecast to settle over the eastern states
for Friday into Saturday. The axis of the trough is expected to
pass overhead early on Saturday. The surface cold front associated
with feature is anticipated to move through our region on Friday
afternoon. Temperatures will be a bit above normal on Thursday
night and Friday before the cold front arrives.
It continues to appear as though the system will have only
limited moisture with it, so will not mention any precipitation
with the front. There should be some stratocumulus in the cold
advection behind the system with some sprinkles and flurries
possible.
High pressure is expected to follow for the weekend. Temperatures
should be about 6 to 8 degrees below normal on Saturday before
returning close to normal on Sunday.
The center of the high is forecast to pass off the coast and move
out to sea early in the new week. A general southerly flow is
expected to develop with temperatures rising back above normal. It
looks as though the chance for precipitation on Monday and Tuesday
will remain quite low. However, that may change as the week
progresses.
&&
.AVIATION /21Z TUESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Tonight...MVFR. SCT to BKN 250 ceilings overspreading the area,
becoming OVC 100 late. W-NW winds less than 10 knots, becoming
light and variable at times.
Wednesday...MVFR ceilings developing by early afternoon across
most of the terminals, with the highest confidence at PHL, RDG,
and ILG. There is a low probability of IFR, mainly at ILG. Expect
-SHRA in advance of the lowering ceilings, from west to east,
during the morning. Winds will gradually veer from the west in the
morning to northwest during the afternoon. Wind speeds will
generally be at or below 10 knots through early afternoon,
increasing late afternoon into the evening, with gusts to 25 knots
possible by the evening.
OUTLOOK...
Wednesday night through Sunday...Mainly VFR.
&&
.MARINE...
With seas trending downward this afternoon, and winds remaining
light through early Wednesday afternoon, SCA for hazardous seas
will be allowed to expire at 11Z Wednesday.
A Gale Watch was posted, beginning at 22Z Wed, with northwest
wind gusts to 34 knots possible as low pressure deepens just
southeast of the coastal waters.
OUTLOOK...
Wednesday night...A Gale Watch is in effect for our ocean waters
from Manasquan Inlet, New Jersey to Fenwick Island, Delaware for
the potential of gale force gusts from the northwest. The
northwest wind may gust to 25 or 30 knots on Delaware Bay and on
our ocean waters north of Manasquan Inlet.
Thursday through Friday morning...Northwest winds are forecast to
gust to 25 knots. Wave heights on our ocean waters may remain
around 5 feet.
Friday afternoon through Saturday morning...Northwest gale force
winds gusts are possible.
Saturday afternoon through Sunday...Northwest to west winds may
gusts near 25 knots at times.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Gale Watch from Wednesday evening through Thursday morning for
ANZ451>455.
Small Craft Advisory for hazardous seas until 6 AM EST
Wednesday for ANZ451>455.
Small Craft Advisory for hazardous seas until 6 PM EST this
evening for ANZ450.
&&
Synopsis...Iovino
Near Term...Franck
Short Term...Franck
Long Term...Iovino
Aviation...Franck/Iovino
Marine...Franck/IovinoHazardous weather outlook, Nov 8, 3:32 PM EST, 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 332 PM EST TUE NOV 8 2016 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-092045- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 332 PM EST TUE NOV 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ451>455-092045- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 332 PM EST TUE NOV 8 2016 ...GALE WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. GALE FORCE WIND GUSTS FROM THE NORTHWEST ARE EXPECTED AGAIN FROM FRIDAY AFTERNOON INTO SATURDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450-092045- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- 332 PM EST TUE NOV 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. GALE FORCE WIND GUSTS FROM THE NORTHWEST ARE EXPECTED FROM FRIDAY AFTERNOON INTO SATURDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 8, 6:23 PM EST | Small Craft Advisory for Hazardous Seas | PHI | 9 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.